Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
karam

Does accutane get rid of scars or does it cause scars or neither?

It won't get rid of scars. It will make your skin more fragile, so the acne you get on accutane may scar more easily. I would suggest never picking your skin on accutane and use neosporin to spot treat. This helped me avoid a lot of texture scarring (I do still have red marks).

Share this post


Link to post
Share on other sites

I found that while on it my scars didn't fade at all but about a month after I finished taking Accutane they started to go away. Within a couple of months all scars were gone or not noticable.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×